MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The report of an insertion site leak was not confirmed through analysis of the returned sample.Visual, dimensional, and functional analyses of the returned catheter confirmed no issues, and a device history record review was performed did not reveal any findings; however, it was noted that a section of the catheter body was severed and not returned by the customer.Per the kit instructions-for-use (ifu), catheters of this type are not intended to be severed during use.Based on the customer report and the sample received, no problem was found with the returned device; however, the root cause cannot be determined at this time without the separated portion of the catheter returned.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2026,leakage occurred at the puncture site during infusion via the measuring lumen catheter, which made it impossible to ensure the actual dose of the infused drug entering the patient's body and increased the risk of infection for the patient.The patient underwent catheter removal; re-catheterization was not required.The patient had a double-lumen cvc catheter indwelled on (b)(6) 2025." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2026, leakage occurred at the puncture site during infusion via the measuring lumen catheter, which made it impossible to ensure the actual dose of the infused drug entering the patient's body, and increased the risk of infection for the patient.The patient underwent catheter removal; re-catheterization was not required.The patient had a double-lumen cvc catheter indwelled on (b)(6) 2025." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24661351
Report Number3006425876-2026-00323
Device Sequence Number5042640
Product Code DQY
UDI-Device Identifier10801902183771
UDI-Public(01)10801902183771(11)240924(17)290831(10)71F24J0704(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCV-17702-E
Device Lot Number71F24J0704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown